Alert archive / Georgia / Severe Thunderstorm Warnings in 2003

Severe Thunderstorm Warning 389, NWS Atlanta, GA

July 22, 2003Gwinnett County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 22, 2003, 2:05 PM EDT for Gwinnett County, Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2003, 2:05 PM EDT (18:05 UTC)
Expired
Jul 22, 2003, 2:45 PM EDT
In force
40 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 82 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 12:55 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.1 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2003-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 491 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2003-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
491 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
876 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 221805
SVRATL
GAC135-221845-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
200 PM EDT TUE JUL 22 2003

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS EXTENDED A

* SEVERE THUNDERSTORM WARNING FOR...
  GWINNETT COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 245 PM EDT

* AT 200 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS UP TO 60 MPH        
  LOCATED OVER SNELLVILLE...MOVING EAST AT 55 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BUFORD 
...DACULA...GRAYSON...LAWRENCEVILLE...LILBURN...SUGAR HILL AND 
SUWANEE.

WIDESPREAD WIND DAMAGE IS EXPECTED WITH THESE STORMS. WINDS MAY KNOCK
DOWN TREES AND POWER LINES. MOBILE HOMES AND VEHICLES ARE ESPECIALLY
SUSCEPTIBLE TO HIGH WINDS AND MAY BE OVERTURNED. TAKE COVER NOW

EXCESSIVE LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES OR
ELECTRICAL APPLIANCES.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3390 8418 3381 8402 3400 8377 3415 8405

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 5:30 AM EDT, 8 hours 35 minutes earlier.

Area forecast discussion, Jul 22, 5:30 AM EDT, 8 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 AM EDT TUE JUL 22 2003

...400 AM PUBLIC DISCUSSION...

CURRENT RADAR LOOP SHOWS WEAK BOUNDARY WITH A FEW THUNDERSTORMS
ALONG IT MOVING SOUTH INTO N GA. THE MAIN FRONT IS STILL BACK INTO
KY/TN. THINGS ARE STILL ON TRACK FOR PRECIP TO MOVE INTO THE AREA
TODAY AND CONTINUE THROUGH EARLY THURSDAY MORNING ACROSS NORTH AND
CENTRAL GEORGIA. THE MAIN COLD FRONT MOVES INTO N GA THIS EVENING
AND CONTINUES MOVING SOUTH AND EAST OF THE STATE. IT SHOULD BE OUT
OF THE AREA BY THU EVENING/FRI MORNING. ALL IN ALL GENERAL TIMING
AND STRENGTH OF THE SYSTEM LOOKS TO REMAIN IN LINE WITH THE CURRENT
FORECAST. NEEDED TO ADJUST POPS A BIT TO TRY AND PINPOINT THE TIMING
A LITTLE BETTER. AS THE SYSTEM EXITS THE CWA A MUCH DRIER AIRMASS
MOVES IN ACROSS THE FORECAST AREA BEGINNING THURSDAY MORNING. AFTER
THAT NORTH GEORGIA SHOULD STAY DRY THOROUGH SUN AFTERNOON. THERE
WILL BE SOME MOISTURE THAT SEEPS BACK INTO CENTRAL GEORGIA FRI/SAT
ON SOUTHEAST RETURN FLOW. MAY SEE SOME ISOLATED TO SCATTERED DIURNAL
CONVECTION ACROSS SOUTHERN PORTIONS OF THE FORECAST AREA. WILL
CONTINUE WITH POPS EXTREME SOUTHERN CWA THROUGH THE PERIOD. AS FOR
TEMPS NO MAJOR CHANGES WERE NEED AT THIS TIME.

.PRELIMINARY POINT TEMPS/POPS...

KATL 85 69 81 67 / 60 70 30 20
KAHN 86 69 82 67 / 60 70 40 20
KGVL 81 67 80 65 / 60 70 30 20
KRMG 85 68 82 65 / 70 70 30 10
KCSG 88 73 84 69 / 50 70 50 30
KMCN 89 72 84 69 / 50 60 60 30

.ATL WATCHES/WARNINGS/ADVISORIES...
GA...NONE.

...AVIATION DISCUSSION...

.CURRENT...BERMUDA SURFACE HIGH OVER GA WITH A PERSISTENT TROF
CHA-CSG. EAST US TROF ALOFT.

.MODELS...THEY DIFFER IN TIMING AND INTENSITY. PREFER ETA ASS FITS
CURRENT CONDITIONS. AVN SEEMS TOO FAST.

.FORECAST...HIGH TO WEAKEN AS A FRONT DROPS SOUTH FROM THE OHIO
VALLEY INTO NORTH GA TONIGHT IN RESPONSE TO UPPER VORT MOVING THRU
UPPER TROF. SURFACE TROF DEVELOPS OVER MOUNTAINS AS PREFRONTAL TROF
AS FRONT APPROACHES. ISOLATED RW/TRW THIS MORNING WILL BECOME MORE
WIDESPREAD AS THE DAY GOES ON. HOWEVER. THE EXACT TIMING AND
LOCATION IS INDEFINITE, MODEL DEPENDENT THUS LIMITED INCLUDING IN
TAFS.

GENERAL VFR CONDITIONS WITH PATCHY IFR AT 10Z. IFR IN CLOUDS AND FOG
WILL BECOME MORE WIDESPREAD BY 11-12Z AS TEMPS COOL, THEN IMPROVE
AFTER 14-15Z  TO MVFR-VFR. GREATEST OCCURRENCE WILL BE NORTH.
AFTERNOON CONDITIONS WILL GENERALLY BE VFR WITH PATCHY IFR IN
RW/TRW. TRWS MOST LIKELY WITH FRONT. CURRENT DEVELOPING ISOLATED
RW/TRW WILL SLOWLY DISSIPATE MORNING, THEN INCREASE AFTER 00Z IN
COVERAGE AS FRONT AND SUPPORTING UPPER VORT APPROACH.

SURFACE WINDS WILL REMAIN SW 5 THIS AM 5-10 AFTERNOON AND 10-15
EVENING.
Hazardous weather outlook, Jul 22, 10:20 AM EDT, 3 hours 45 minutes before
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-222000-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1020 AM EDT TUE JUL 22 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY.

ISOLATED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT.

.SYNOPSIS...
A COLD FRONT FROM PENNSYLVANIA TO ARKANSAS IS EXPECTED TO PUSH
SOUTHEAST INTO NORTHWEST GEORGIA TONIGHT. AN UPPER LEVEL TROUGH OVER
THE UPPER MIDWEST IS EXPECTED TO DIG INTO THE SOUTHEAST PORTION OF
THE NATION. INCREASING MOISTURE AND INSTABILITY IS EXPECTED ACROSS
GEORGIA IN ADVANCE OF THIS FRONT AND TROUGH SYSTEM.

.PRIMARY HAZARD...
ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
TONIGHT AS THE ATMOSPHERE BECOMES MORE UNSTABLE AHEAD OF THE
ADVANCING COLD FRONT. THE PRIMARY THREAT WILL BE DAMAGING
THUNDERSTORM WINDS. DUE TO ABUNDANT MOISTURE THERE IS ALSO THE
POSSIBILITY OF LOCALLY HEAVY RAIN WHICH COULD PRODUCE FLOODING OF
SMALL STREAMS AND LOW LYING AREAS.

.DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL BE INCREASING ACROSS NORTH AND
CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. THE ATMOSPHERE WILL
BECOME INCREASINGLY UNSTABLE WITH CAPES BETWEEN 2000 AND 2500 THIS
AFTERNOON AND EVENING. MID LEVEL WINDS WILL ALSO BE INCREASING
RESULTING IN INCREASING WIND SHEAR. AS A RESULT A FEW THUNDERSTORMS
COULD BECOME SEVERE WITH DAMAGING SURFACE WINDS IN EXCESS OF 60 MPH.
HAIL TO THE SIZE OF DIMES IS ALSO POSSIBLE. SOME OF THE THUNDERSTORMS
COULD ALSO PRODUCE HEAVY RAIN UP TO 2 INCHES AN HOUR. THIS COULD PRODUCE
RAPID RUNOFF AND THE POTENTIAL OF LOCALIZED FLOODING.

.FOR SPOTTERS...
SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR
WEATHER CONDITIONS...AND BE READY FOR POSSIBLE ACTIVATION.

.DAY TWO THROUGH DAY SEVEN...

THERE IS A CHANCE OF THUNDERSTORMS EACH DAY EXCEPT FRIDAY AND
SATURDAY.

FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.

In the hours before

Special weather statement, Jul 22, 11:11 AM EDT, 2 hours 54 minutes before
GAZ003-221545-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1111 AM EDT TUE JUL 22 2003

...SIGNIFICANT WEATHER ALERT FOR GUSTY WINDS AND HEAVY RAIN IN NORTH
CATOOSA COUNTY UNTIL 1145 AM EDT...

AT 1109 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER INDIAN SPRINGS...MOVING EAST NORTHEAST AT
25 MPH. WINDS GUSTING TO NEAR 40 MPH AND BRIEF HEAVY RAIN IS LIKELY
WITH THIS STORM AS IT MOVES OVER EXTREME NORTH CATOOSA COUNTY.

DUE TO THE HEAVY RAIN...BRIEF FLOODING OF LOW LYING AREAS IS LIKELY.

THIS ACTIVITY SHOULD BE ENDING OVER THE AREA BY 1145 AM EDT.
Special weather statement, Jul 22, 11:23 AM EDT, 2 hours 42 minutes before
GAZ083-084-221615-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1123 AM EDT TUE JUL 22 2003

...SIGNIFICANT WEATHER ALERT FOR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING IN TWIGGS AND WILKINSON COUNTIES.

THE NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED AN AREA OF STRONG
THUNDERSTORMS OVER SOUTHERN TWIGGS AND WILKINSON COUNTIES. THE
PRIMARY THREAT FROM THESE THUNDERSTORMS WILL BE FREQUENT
CLOUD-TO-GROUND LIGHTNING. LIGHTNING STRIKES CAN CAUSE FIRES.
RESIDENTS OF THIS AREA SHOULD STAY INSIDE AND AWAY FROM ELECTRICAL
APPLIANCES...AND MONITOR NOAA WEATHER RADIO OR OTHER MEDIA OUTLETS
FOR POSSIBLE WARNINGS.

IN ADDITION...EXPECT VERY HEAVY RAINFALL OF 1 TO 3 INCHES.

THIS ACTIVITY SHOULD END ACROSS THE AREA BY 1215 PM EDT.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jul 22, 11:38 AM EDT, 2 hours 27 minutes before
GAZ006-008-015-016-221645-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1138 AM EDT TUE JUL 22 2003

...SIGNIFICANT WEATHER ALERT FOR GUSTY WINDS AND HEAVY RAIN IN
LUMPKIN...WHITE...UNION AND FANNIN COUNTIES UNTIL 1245 PM EDT...

AT 1134 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM NORTHWEST FANNIN COUNTY...TO
DAHLONEGA...MOVING EAST AT 30 MPH.

BRIEF HEAVY RAIN...AND WINDS GUSTING TO NEAR 40 MPH ARE LIKELY WITH
THESE STORMS AS THEY MOVE ACROSS FANNIN...LUMPKIN...WHITE...AND
UNION COUNTIES.

DUE TO THE HEAVY RAIN...BRIEF FLOODING OF STREETS AND SMALL STREAMS
IS POSSIBLE.

THIS ACTIVITY SHOULD BE ENDING OVER THE AREA BY 1245 PM EDT.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jul 22, 11:45 AM EDT, 2 hours 20 minutes before
GAZ001-002-011-221630-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1145 AM EDT TUE JUL 22 2003

...SIGNIFICANT WEATHER ALERT FOR SMALL HAIL...GUSTY WINDS...INTENSE
LIGHTNING...AND HEAVY RAIN IN CHATTOOGA...DADE AND WALKER COUNTIES
UNTIL 1230 PM EDT...

AT 1039 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS OVER NORTHEAST ALABAMA...OR 18 MILES
WEST OF TRENTON...MOVING EAST AT 45 MPH. THESE STORMS WILL MOVE INTO
DADE...WALKER...AND CHATTOOGA COUNTIES AROUND NOON. PEA SIZE
HAIL...WINDS GUSTING TO NEAR 45 MPH...NEARLY CONTINUOUS CLOUD TO
GROUND LIGHTNING...AND HEAVY RAIN ARE LIKELY WITH THESE STORMS.

DUE TO THE HEAVY RAIN...FLOODING OF STREETS AND LOW LYING AREAS IS
POSSIBLE.
Local storm report, Jul 22, 12:46 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1246 PM EDT TUE JUL 22 2003

TIME(EDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0945 AM    MANSFIELD                 GA   FLOODING
07/22/03   NEWTON                         WATER FLOODING ACROSS
                                          ROADS...DRAINAGE DITCHES
                                          OVERFLOWING.

1002 AM    SOCIAL CIRCLE             GA   FLOODING
07/22/03   WALTON                         WATER FLOWING ACROSS A
                                          FEW ROADS. DRAINAGE
                                          DITHCES OVERFLOWING.

1004 AM    RUTLEDGE                  GA   FLOODING
07/22/03   MORGAN                         WATER FLOWING OVER ROADS.
                                          SIX INCHES PLUS DEEP.
                                          WATER FLOWING ACROSS
                                          YARDS NEAR HOMES.

1024 AM    BOSTWICK                  GA   FLOODING
07/22/03   MORGAN                         NUMEROUS ROADS FLOODED.
                                          WATER FLOWING ACROSS
                                          ROADS.

1225 PM    MENLO                     GA   WIND DAMAGE
07/22/03   CHATTOOGA                      SEVERAL TREES DOWN IN THE
                                          CITY OF MENLO. REPORTED
                                          BY THE PUBLIC.
Special weather statement, Jul 22, 1:12 PM EDT, 53 minutes before
GAZ031-041-042-221745-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
112 PM EDT TUE JUL 22 2003

...SIGNIFICANT WEATHER ALERT FOR GUSTY WINDS IN NORTH
CARROLL...HARALSON AND PAULDING COUNTIES UNTIL 145 PM EDT...

AT 107 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS OVER EASTERN POLK AND WESTERN HARALSON
COUNTIES...MOVING EAST AT 30 MPH.

THESE STORMS WILL MOVE ACROSS PAULDING...HARALSON...AND NORTH
CARROLL COUNTIES THROUGH 145 PM. WIND GUSTS OF NEAR 50 MPH AND BRIEF
HEAVY RAIN ARE LIKELY WITH THESE STORMS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 9:37 AM EDTFlash Flood WarningFFCNewton113 min
Jul 22, 9:53 AM EDTFlash Flood WarningFFCMorgan, Walton2 hr
Jul 22, 12:08 PM EDTSevere Thunderstorm WarningFFCChattooga, Walker37 min
Jul 22, 12:11 PM EDTSevere Thunderstorm WarningFFCChattooga, Walker34 min
Jul 22, 12:34 PM EDTSevere Thunderstorm WarningFFCFloyd, Gordon26 min
Jul 22, 12:51 PM EDTSevere Thunderstorm WarningFFCBartow, Polk24 min
Jul 22, 1:03 PM EDTSevere Thunderstorm WarningFFCFulton27 min
Jul 22, 1:11 PM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett49 min
Jul 22, 1:26 PM EDTSevere Thunderstorm WarningFFCCherokee34 min
Jul 22, 1:28 PM EDTSevere Thunderstorm WarningFFCHaralson32 min
Jul 22, 1:34 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Paulding26 min
Jul 22, 1:37 PM EDTSevere Thunderstorm WarningFFCDouglas23 min
Jul 22, 1:38 PM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin52 min
Jul 22, 1:40 PM EDTSevere Thunderstorm WarningFFCFulton35 min
Jul 22, 1:45 PM EDTSevere Thunderstorm WarningFFCBarrow, Hall, Jackson45 min
Jul 22, 1:50 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Henry, Rockdale55 min
Jul 22, 2:01 PM EDTSevere Thunderstorm WarningFFCTowns, Union, White44 min
Jul 22, 2:01 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta59 min
Jul 22, 2:16 PM EDTSevere Thunderstorm WarningFFCNewton, Walton59 min
Jul 22, 2:19 PM EDTSevere Thunderstorm WarningFFCBanks, Clarke, Jackson, Madison56 min
Jul 22, 2:26 PM EDTSevere Thunderstorm WarningFFCFayette54 min
Jul 22, 2:29 PM EDTSevere Thunderstorm WarningFFCMorgan31 min
Jul 22, 2:40 PM EDTSevere Thunderstorm WarningFFCOconee50 min
Jul 22, 2:57 PM EDTSevere Thunderstorm WarningFFCMorgan48 min
Jul 22, 3:04 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe56 min
Jul 22, 3:09 PM EDTSevere Thunderstorm WarningFFCHouston51 min
Jul 22, 3:24 PM EDTSevere Thunderstorm WarningFFCTwiggs51 min
Jul 22, 3:27 PM EDTSevere Thunderstorm WarningFFCMacon48 min
Jul 22, 3:33 PM EDTSevere Thunderstorm WarningFFCHarris27 min
Jul 22, 4:17 PM EDTFlash Flood WarningFFCJones118 min
Jul 22, 4:29 PM EDTSevere Thunderstorm WarningFFCLaurens31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2003Every severe thunderstorm warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.